Jinha Kim
Jinha Kim
Institute of Basic Science (IBS), Discrete mathematics group
Verified email at ibs.re.kr - Homepage
Title
Cited by
Cited by
Year
On difference graphs and the local dimension of posets
J Kim, RR Martin, T Masařík, W Shull, HC Smith, A Uzzell, Z Wang
European Journal of Combinatorics 86, 103074, 2020
122020
Rainbow independent sets in certain classes of graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv preprint arXiv:1909.13143, 2019
72019
Badges and rainbow matchings
R Aharoni, J Briggs, J Kim, M Kim
Discrete Mathematics 344 (6), 112363, 2021
42021
Rainbow independent sets on dense graph classes
J Kim, M Kim, O Kwon
Discrete Applied Mathematics, 2021
42021
Rainbow paths and rainbow matchings in graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv e-prints, arXiv: 2004.07590, 2020
32020
Collapsibility of non-cover complexes of graphs
I Choi, J Kim, B Park
arXiv preprint arXiv:1904.10320, 2019
32019
Word-representability of Toeplitz graphs
GS Cheon, J Kim, M Kim, S Kitaev
Discrete Applied Mathematics 270, 96-105, 2019
22019
On k-11-representable graphs
GS Cheon, J Kim, M Kim, S Kitaev, A Pyatkin
arXiv preprint arXiv:1803.01055, 2018
22018
Domination numbers and noncover complexes of hypergraphs
J Kim, M Kim
Journal of Combinatorial Theory, Series A 180, 105408, 2021
12021
Noncover complexes, independence complexes, and domination numbers of hypergraphs
J Kim, M Kim
Sém. Lothar. Combin. B 84, 46, 2020
12020
A system of disjoint representatives of line segments with given k directions
J Kim, M Kim, OJ Kwon
Discrete Mathematics 344 (12), 112621, 2021
2021
Well-mixing vertices and almost expanders
D Chakraborti, J Kim, J Kim, M Kim, H Liu
arXiv preprint arXiv:2108.12864, 2021
2021
Fractional Helly theorem for Cartesian products of convex sets
D Chakraborti, J Kim, J Kim, M Kim, H Liu
arXiv preprint arXiv:2108.09962, 2021
2021
A sharp Ore-type condition for a connected graph with no induced star to have a Hamiltonian path
I Choi, J Kim
Discrete Applied Mathematics 279, 178-182, 2020
2020
On operations preserving semi-transitive orientability of graphs
I Choi, J Kim, M Kim
Journal of Combinatorial Optimization 37 (4), 1351-1366, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–15